# SDR DALA2019121807403

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 47,410 hours, 24,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME 36 THAT DOES NOT EXCEED THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE AREA BETWEEN FR35RH AND FR36RH. MODIFY IN ACCORDANCE WITH WORK CARD 5311-01171-04B PRIOR TO FURTHER FLIGHT. AA 5311-01171. SB A320-53-1263. AD-2018-06-04. IN FWD CARGO COMPARTMENT (1 EA) REFERENCE RII AMDS CARD 53-11- 01171-04B. ACCOMPLISHED REPAIR ON PRESSURE PLATE AREA BETWEEN FR.35 TO FR .36 R/H SIDE IN ACCORDANCE WITH AMDS CARD 5311-01171-04B.
